# SDR C2XA03CL130

- Difficulty date: July 29, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2239, THE CREW REPORTED THE EMERGENCY LIGHT IN THE GALLEY WAS INOPERATIVE.  MAINTENANCE REPLACED THE GALLEY EMERGENCY LIGHT, OPERATIONAL CHECKS WERE GOOD.
